← Return to Concerned about the side effects of anastrozole

Discussion
tinalove (@tinalove)

Concerned about the side effects of anastrozole

Breast Cancer | Last Active: Jul 17 5:58pm | Replies (1367)

Comment receiving replies
@grandma41

I took that drug, it made my knees and joints hurt so bad that I could not walk, I had to change drugs, I am now on Letrolzole, it has side effects too but so far nothing like the anastrozole. I lost my hair, it’s not coming back very well, my last treatment was in April 2015.

Jump to this post


Replies to "I took that drug, it made my knees and joints hurt so bad that I could..."

Did you lose your hair on letrolzole?

Which drug or treatment caused your hair loss?

I have been on arimidex for 2 years. My hair has thinned some. Mostly my feet and heels hurt. Wondering has anyone tried Good Feet ?

Your hair will come back once treatment is done they say